Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Strong converse inequality for Poisson sums
HTML articles powered by AMS MathViewer

by F. Dai and Z. Ditzian PDF
Proc. Amer. Math. Soc. 133 (2005), 2609-2611 Request permission

Abstract:

The rate of convergence of Poisson sums and their combinations are shown to be equivalent to appropriate $K$-functionals.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 41A17, 41A63
  • Retrieve articles in all journals with MSC (2000): 41A17, 41A63
Additional Information
  • F. Dai
  • Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
  • MR Author ID: 660750
  • Z. Ditzian
  • Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
  • MR Author ID: 58415
  • Received by editor(s): January 27, 2004
  • Published electronically: April 25, 2005
  • Additional Notes: This work was supported by NSERC grant of Canada A4816
  • Communicated by: Andreas Seeger
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2609-2611
  • MSC (2000): Primary 41A17, 41A63
  • DOI: https://doi.org/10.1090/S0002-9939-05-08089-5
  • MathSciNet review: 2146205